Alert archive / Missouri / River Flood Warnings in 2017
River Flood Warning 65, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at May 31, 2017, 7:30 AM CDT for Cedar County, Missouri. It was in force for 48 hr.
The area
The outline as issued.
The facts
- Issued
- May 31, 2017, 7:30 AM CDT (12:30 UTC)
- Expired
- Jun 2, 2017, 7:48 AM CDT
- In force
- 48 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cedar County, MO
The radar
The Springfield radar (KSGF), 70 km from the middle of the area, began a volume at 12:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sac River near Caplinger Mills (CMZM7). The gauge peaked at 17.17 ft at May 31, 2017, 8:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06919900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
344
WGUS43 KSGF 311230
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
730 AM CDT Wed May 31 2017
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Sac River near Caplinger Mills affecting Cedar County.
.Water levels are forecast to remain close to flood stage through
today.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at
http://water.weather.gov/ahps2/ index.php?wfo=sgf
&&
MOC039-010030-
/O.NEW.KSGF.FL.W.0065.170531T1230Z-170601T1505Z/
/CMZM7.1.ER.170531T0748Z.170531T1145Z.170531T1505Z.NO/
730 AM CDT Wed May 31 2017
For the Sac River near Caplinger Mills. ...For the Sac River near
Caplinger Mills...
* At 6:45 AM Wednesday The stage was 17.3 feet.
* Flood stage is 16.0 feet.
* Forecast...The river will remain steady around flood stage through
today. Levels may drop below flood stage at times depending on dam
releases from Stockton.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The
campground at Caplinger Mills floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Sac River Basin
Caplinger Mills 16 17.3 Wed 07 AM 14.8 14.8 14.7
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$
Frye8 follow-up statements
288
WGUS83 KSGF 311307
FLSSGF
Flood Statement
National Weather Service Springfield MO
807 AM CDT Wed May 31 2017
...The Flood Warning continues for the following rivers in
Missouri...
Sac River near Caplinger Mills affecting Cedar County
.Recent heavy rainfall across the area has caused river levels
to rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC039-010407-
/O.EXT.KSGF.FL.W.0065.000000T0000Z-170602T1048Z/
/CMZM7.1.ER.170531T0748Z.170531T1800Z.170601T1048Z.NO/
807 AM CDT Wed May 31 2017
...For the Sac River near Caplinger Mills...
* At 7:45 AM Wednesday The stage was 17.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.1 feet by this
afternoon. The river will fall below flood stage early tomorrow.
* Impact...At 19.0 feet...Moderate Flood Stage. Flood waters reach
approximately three feet in depth at the Caplinger Mills
Campground.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Sac River Basin
Caplinger Mills 16 17.3 Wed 08 AM 15.9 15.1 14.8
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$
Frye583
WGUS83 KSGF 311641
FLSSGF
Flood Statement
National Weather Service Springfield MO
1141 AM CDT Wed May 31 2017
...The Flood Warning continues for the following rivers in
Missouri...
Sac River near Caplinger Mills affecting Cedar County
.Recent heavy rainfall and elevated releases from Stockton Dam will cause
river levels to remain above flood stage today.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC039-010741-
/O.EXT.KSGF.FL.W.0065.000000T0000Z-170602T1110Z/
/CMZM7.1.ER.170531T0748Z.170531T1800Z.170601T1110Z.NO/
1141 AM CDT Wed May 31 2017
...For the Sac River near Caplinger Mills...
* At 11:16 AM Wednesday The stage was 17.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall below flood stage tomorrow morning.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The
campground at Caplinger Mills floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Sac River Basin
Caplinger Mills 16 17.0 Wed 11 AM 15.9 15.1 14.8
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$398
WGUS83 KSGF 311835
FLSSGF
Flood Statement
National Weather Service Springfield MO
134 PM CDT Wed May 31 2017
...The Flood Warning continues for the following rivers in
Missouri...
Sac River near Caplinger Mills affecting Cedar County
.Recent heavy rainfall and elevated releases from Stockton Dam will
cause river levels to remain above flood stage through early Thursday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC039-010934-
/O.EXT.KSGF.FL.W.0065.000000T0000Z-170602T1800Z/
/CMZM7.1.ER.170531T0748Z.170531T1245Z.170601T1800Z.NO/
134 PM CDT Wed May 31 2017
...For the Sac River near Caplinger Mills...
* At 12:45 PM Wednesday The stage was 16.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow early afternoon.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The
campground at Caplinger Mills floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Sac River Basin
Caplinger Mills 16 16.8 Wed 01 PM 16.1 15.6 15.3
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$022
WGUS83 KSGF 010253
FLSSGF
Flood Statement
National Weather Service Springfield MO
953 PM CDT Wed May 31 2017
...The Flood Warning continues for the following rivers in
Missouri...
Sac River near Caplinger Mills affecting Cedar County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC039-011753-
/O.EXT.KSGF.FL.W.0065.000000T0000Z-170602T1630Z/
/CMZM7.1.ER.170531T0748Z.170531T1245Z.170601T1630Z.NO/
953 PM CDT Wed May 31 2017
...For the Sac River near Caplinger Mills...
* At 9:45 PM Wednesday The stage was 16.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.1 feet by
around midnight. The river will fall below flood stage tomorrow
late morning.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The
campground at Caplinger Mills floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Sac River Basin
Caplinger Mills 16 16.9 Wed 10 PM 16.3 15.6 15.3
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$193
WGUS83 KSGF 011932
FLSSGF
Flood Statement
National Weather Service Springfield MO
232 PM CDT Thu Jun 1 2017
...The Flood Warning continues for the following rivers in
Missouri...
Sac River near Caplinger Mills affecting Cedar County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC039-021032-
/O.EXT.KSGF.FL.W.0065.000000T0000Z-170603T0000Z/
/CMZM7.1.ER.170531T0748Z.170531T1245Z.170602T0000Z.NO/
232 PM CDT Thu Jun 1 2017
...For the Sac River near Caplinger Mills...
* At 1:45 PM Thursday The stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The
campground at Caplinger Mills floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Sac River Basin
Caplinger Mills 16 16.2 Thu 02 PM 15.9 15.8 15.4
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$707
WGUS83 KSGF 012231
FLSSGF
Flood Statement
National Weather Service Springfield MO
531 PM CDT Thu Jun 1 2017
...The Flood Warning continues for the following rivers in
Missouri...
Sac River near Caplinger Mills affecting Cedar County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC039-021331-
/O.EXT.KSGF.FL.W.0065.000000T0000Z-170603T0448Z/
/CMZM7.1.ER.170531T0748Z.170531T1245Z.170602T0448Z.NO/
531 PM CDT Thu Jun 1 2017
...For the Sac River near Caplinger Mills...
* At 4:45 PM Thursday The stage was 16.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.4 feet by this
evening. The river will fall below flood stage tonight.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The
campground at Caplinger Mills floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Sac River Basin
Caplinger Mills 16 16.3 Thu 05 PM 15.9 15.8 15.4
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$315
WGUS83 KSGF 020159
FLSSGF
Flood Statement
National Weather Service Springfield MO
859 PM CDT Thu Jun 1 2017
...The Flood Warning continues for the following rivers in
Missouri...
Sac River near Caplinger Mills affecting Cedar County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC039-021659-
/O.EXT.KSGF.FL.W.0065.000000T0000Z-170603T1800Z/
/CMZM7.1.ER.170531T0748Z.170531T1245Z.170602T1800Z.NO/
859 PM CDT Thu Jun 1 2017
...For the Sac River near Caplinger Mills...
* At 8:45 PM Thursday The stage was 16.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow early afternoon.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The
campground at Caplinger Mills floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Sac River Basin
Caplinger Mills 16 16.4 Thu 09 PM 15.8 15.4 15.1
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$991
WGUS83 KSGF 021248
FLSSGF
Flood Statement
National Weather Service Springfield MO
748 AM CDT Fri Jun 2 2017
...The Flood Warning is cancelled for the following rivers in
Missouri...
Sac River near Caplinger Mills affecting Cedar County
.A decrease in releases at Stockton Dam will allow river levels to
remain below flood stage. Therefore the warning has been cancelled.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC039-021318-
/O.CAN.KSGF.FL.W.0065.000000T0000Z-170603T1800Z/
/CMZM7.1.ER.170531T0748Z.170531T1245Z.170602T0930Z.NO/
748 AM CDT Fri Jun 2 2017
The Flood Warning has been cancelled for
The Sac River near Caplinger Mills.
* At 6:45 AM Friday The stage was 15.9 feet.
* Flood stage is 16.0 feet.
* Forecast...The river will continue to fall to 15.8 feet by tomorrow
morning.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Sac River Basin
Caplinger Mills 16 15.9 Fri 07 AM 15.8 15.4 15.1
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 31, 5:48 AM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, May 31, 5:48 AM CDT, 1 hour 42 minutes before
Area Forecast Discussion National Weather Service Springfield MO 548 AM CDT Wed May 31 2017 .SHORT TERM...(Today and tonight) Issued at 153 AM CDT Wed May 31 2017 Widely scattered convection festered well into the overnight period from southeastern Kansas into west-central Missouri as a weak low level jet impinged on remnant cold pools from earlier convection. It is feasible that we continue to see widely scattered convection into this morning across southeastern Kansas and west-central Missouri as the low level jet strengthens. About the only other concern into early this morning is the potential for fog across south-central Missouri. We have held off on inserting fog into the forecast for now given a weak outflow boundary moving south through the area along with scattered mid- level cloud cover. As we head into this afternoon and early this evening, low level convergence and temperatures warming into the lower to middle 80s will likely initiate more scattered thunderstorms from northeastern Kansas into central Missouri. We may then see widely scattered thunderstorm activity begin to shift towards the U.S. 60 corridor in the evening as cold pools become established and that low level jet begins to redevelop. The setup for large hail looks good today given steep mid-level lapse rates, moderate deep layer shear, and good CAPE/speed shear in the hail growth zone (-10 to -30 Celsius layer). Inspection of forecast soundings also indicates quite a few matches for large hail with the SARS Sounding Analogue System. With support from indices such as the Large Hail Parameter, we will include a mention of ping pong ball sized hail in the Hazardous Weather Outlook. Given steep low level lapse rates and relatively high cloud bases, damaging straight line winds also appear possible in areas where cold pools conglomerate and we get bowing segments. At this time, it appears that the greatest threat for severe storms this afternoon and this evening will be west of U.S. 65 and north of U.S. 60. We may then see a decrease in thunderstorm activity later this evening. However, the setup continues to look favorable for a mesoscale convective system (MCS) to develop from eastern Nebraska into northern and central Missouri. While the exact location of development still remains unclear, confidence is increasing in thunderstorm chances across central Missouri for later tonight. This is especially true for the Lake of the Ozarks region. A limited risk for damaging winds and large hail will persist with this activity overnight. .LONG TERM...(Thursday through Tuesday) Issued at 153 AM CDT Wed May 31 2017 Remnants of that MCS may then persist across portions of the central and eastern Missouri Ozarks Thursday morning. Thunderstorm chances in the afternoon will then be dictated by convective outflow from morning storms and where that low level convergence zone ends up. Thursday night and early Friday then look fairly dry at this point. Models then continue to show short wave energy approaching the area from later Friday into Friday night. Confidence has increased a bit regarding the track and timing of this feature as most models are now showing at least a portion of this wave phasing with energy moving across the northern and central Rockies. More showers and thunderstorms therefore look probable during the Friday afternoon through Saturday night time frame. At this point, the best coverage of storms appears as if it may come from later Saturday into Saturday night as that wave tracks overhead. This setup should eventually favor a cold front sliding southeast through the area either late Saturday night or Sunday. Once this front passes, chances for showers and thunderstorms should diminish. Early next work week then looks quiet at this point as a deep upper level trough develops over the eastern U.S. and surface high pressure builds south towards the Ozarks. After high temperatures in the lower to perhaps middle 80s late this week and this weekend, we should see a slight cooling trend early next week behind that front. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 542 AM CDT Wed May 31 2017 Localized areas of light fog and MVFR visibilities will remain possible early this morning around Branson. Meanwhile, scattered showers and thunderstorms are expected into tonight across portions of southern Missouri. The greatest coverage of storms will occur from late this afternoon into early this evening. MVFR conditions can be expected around storms, with gusty winds and hail also possible. Outside of thunderstorms, winds will remain light and variable. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Schaumann LONG TERM...Schaumann AVIATION...Schaumann
Hazardous weather outlook, May 31, 4:19 AM CDT, 3 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 419 AM CDT Wed May 31 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010930- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 419 AM CDT Wed May 31 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited to Elevated Hail risk. Limited to Elevated Thunderstorm wind damage risk. Limited to Elevated Lightning risk. DISCUSSION... Widely scattered thunderstorms will continue this morning across mainly southeastern Kansas and west-central Missouri. Cloud to ground lightning and small hail will be the primary hazards although a few storms could produce hail up to the size of quarters. Additional scattered thunderstorms will then develop from this afternoon into this evening, especially north of the U.S. 60 corridor. Some of these storms may become severe, with hail up to the size of ping pong balls, damaging wind gusts to 60 mph, and frequent lightning being the primary potential hazards. The greatest risk for severe storms will be west of U.S. 65 and north of U.S. 60. A complex of thunderstorms is then expected to develop late tonight and shift into portions of central Missouri. There is a limited risk for hail up to the size of quarters and damaging wind gusts to 60 mph as these storms shift southeast across central Missouri. Frequent lightning and brief heavy rainfall can also be expected with these storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms may persist into Thursday morning across the central and eastern Missouri Ozarks with a limited severe weather risk. Additional thunderstorms may then develop in the afternoon across portions of the Missouri Ozarks. More thunderstorms are then expected from later Friday into Saturday night or early Sunday as a storm system moves across the region. Chances for thunderstorms then look low for most of the outlook area for early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for this afternoon and tonight, mainly west of U.S. 65 and north of U.S. 60. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Schaumann
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:31 PM CDT | Special Weather Statement | SGF | Polk | 44 min |
| May 30, 8:23 PM CDT | Special Weather Statement | SGF | St. Clair | 67 min |
| May 30, 8:37 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 53 min |
| May 30, 9:19 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 56 min |
| May 30, 9:22 PM CDT | Special Weather Statement | SGF | Polk | 53 min |
| May 30, 10:02 PM CDT | Special Weather Statement | SGF | Vernon | 43 min |
| May 30, 10:07 PM CDT | Special Weather Statement | SGF | Cedar | 38 min |
| May 30, 10:19 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 56 min |
| May 30, 10:50 PM CDT | Special Weather Statement | SGF | Cedar | 40 min |
| May 30, 11:06 PM CDT | Special Weather Statement | SGF | Dade | 39 min |
| May 30, 11:25 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 36 min |
| May 30, 11:37 PM CDT | Special Weather Statement | SGF | Polk | 38 min |
| May 31, 2:03 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 29 min |
| May 31, 2:12 PM CDT | Special Weather Statement | SGF | Jasper | 48 min |
| May 31, 2:44 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 61 min |
| May 31, 2:52 PM CDT | Special Weather Statement | SGF | Jasper, Newton | 53 min |
| May 31, 5:40 PM CDT | Special Weather Statement | SGF | Barry | 50 min |
| May 31, 5:47 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 43 min |
Nearby
River Flood Warnings in Missouri, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.